Alert archive / Illinois / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 45, NWS Lincoln, IL

May 15, 2009Edgar County, Vermilion County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at May 15, 2009, 8:55 PM CDT for Edgar County, Vermilion County, Illinois. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 15, 2009, 8:55 PM CDT (01:55 UTC)
Expired
May 15, 2009, 9:15 PM CDT
In force
20 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon

Counties Edgar County, IL, Vermilion County, IL

The radar

The Indianapolis radar (KIND), 118 km from the middle of the area, began a volume at 01:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 15, 2:39 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 1.9 hours before the alert went out and 323 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2009-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 37 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2009-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 182 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
37 J/kg
Mixed-layer CIN
-278 J/kg
Mixed-layer LCL
1349 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
182 m²/s²
0-3 km storm-relative helicity
238 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 160155
SVRILX
ILC045-183-160245-
/O.NEW.KILX.SV.W.0045.090516T0155Z-090516T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
855 PM CDT FRI MAY 15 2009

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN EDGAR COUNTY IN EAST CENTRAL ILLINOIS...
  EXTREME SOUTHEASTERN VERMILION COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 945 PM CDT.

* AT 854 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 2 MILES NORTHWEST OF CHRISMAN
  TO 10 MILES SOUTHWEST OF PARIS...OR ALONG A LINE EXTENDING FROM 15
  MILES NORTH OF PARIS TO 10 MILES SOUTHWEST OF PARIS...AND WAS
  MOVING NORTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CHRISMAN...
  PARIS...
  VERMILION...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3950 8788 3988 8774 3989 8753 3973 8753
      3972 8752 3948 8753
TIME...MOT...LOC 0154Z 224DEG 15KT 3983 8769 3955 8785

$$

CHURCHILL
1 follow-up statement
000 
WWUS53 KILX 160215
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
915 PM CDT FRI MAY 15 2009

ILC045-183-160225-
/O.CAN.KILX.SV.W.0045.000000T0000Z-090516T0245Z/
EDGAR IL-VERMILION IL-
915 PM CDT FRI MAY 15 2009

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN VERMILION
AND EASTERN EDGAR COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT.

LAT...LON 3950 8788 3988 8774 3989 8753 3973 8753
      3972 8752 3948 8753
TIME...MOT...LOC 0215Z 224DEG 15KT 3989 8761 3961 8777

$$

CHURCHILL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 8:44 PM CDT, 11 minutes earlier.

Area forecast discussion, May 15, 8:44 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
844 PM CDT FRI MAY 15 2009

.DISCUSSION...
ISSUED 844 PM CDT FRI MAY 15 2009

LINE OF SEVERE THUNDERSTORMS HAS PUSHED INTO EAST-CENTRAL
ILLINOIS THIS EVENING...CURRENTLY STRETCHING FROM DANVILLE...TO
TUSCOLA...TO NEAR TAYLORVILLE. HAVE CANCELED TORNADO WATCH 306
FOR ALL LOCATIONS BEHIND THE LINE...INCLUDING THE PEORIA...
BLOOMINGTON...AND SPRINGFIELD AREAS. LIGHT TO MODERATE RAIN...WITH
AN OCCASIONAL RUMBLE OF THUNDER...CAN BE EXPECTED BEHIND THE LINE
FOR THE BALANCE OF THE EVENING...WITH THE PRECIP DWINDLING TO
SCATTERED SHOWERS AFTER MIDNIGHT ACROSS THE WESTERN TWO-THIRDS OF
THE CWA. ZONE UPDATE HAS BEEN ISSUED.

BARNES
&&

.AVIATION...
ISSUED 622 PM CDT FRI MAY 15 2009

LARGE THUNDERSTORM COMPLEX CONTINUES TO PUSH EAST SOUTHEAST ACRS
CNTRL IL EARLY THIS EVENING. FRONTAL BOUNDARY LYING FROM JUST
NORTH OF CHAMPAIGN WEST TO SOUTH OF SPI IS THE FOCUS FOR HP
SUPERCELL DEVELOPMENT WITH INTENSE RAINFALL...WHILE FURTHER TO
THE NORTHWEST...STEADY MODERATE TO LOCALLY HEAVY RAIN. VFR
CIGS TO THE SOUTH OF THE BOUNDARY WL TREND INTO MORE MVFR TO
LOCAL IFR CIGS AS THE COMPLEX SHIFTS SOUTHEAST THIS EVENING.
COLD FRONT STILL WEST OF THE MISSISSIPPI RIVER IS EXPECTED TO
TRACK EWD LATER TNT AND PUSH EAST OF OUR TAF SITES BY 10Z SAT.
FAIRLY STRONG SUBSIDENCE BEHIND THIS SYSTEM WILL TRANSLATE TO
CLEARING SKIES FROM NW TO SE SATURDAY MRNG. FORECASTING THE
WINDS AHEAD OF AND JUST BEHIND THIS CONVECTIVE COMPLEX IS DIFFICULT
AT BEST AND UNTIL THE ACTUAL SYNOPTIC SCALE COLD FRONT SLIPS OFF
TO OUR EAST LATE TNT...WINDS WILL BE AFFECTED SIGNIFICANTLY BY
THE CONVECTION. WE SHOULD SEE WINDS SHIFT MORE INTO A WESTERLY
DIRECTION LATE TNT AS THE FRONT APPROACHES...AND THEN INTO THE
NORTHWEST SATURDAY MORNING AS THE FRONT SHIFTS OFF TO OUR EAST.

SMITH
&&

.PREV DISCUSSION...
ISSUED 303 PM CDT FRI MAY 15 2009

SHORT TERM...TONIGHT THROUGH MONDAY...
MOST OF THE SHORT TERM FOCUS IS PACKED INTO THE FIRST 12 HOURS.
SURFACE LOW NEAR KANSAS CITY HAS A WARM FRONT EXTENDING EASTWARD
ALONG THE INTERSTATE 72 CORRIDOR THROUGH ILLINOIS. INSTABILITY ON
THE 18Z LINCOLN SOUNDING SUPPORTIVE OF HAIL...AND THE LOW LEVEL WIND
PROFILE THROUGH THE LOWEST 2-3 KM ARE SUPPORTIVE OF SUPERCELLS. THIS
THREAT WILL BE ENHANCED NEAR THE WARM FRONT. IN ADDITION...AIRMASS
IS VERY MOIST AND THUNDERSTORMS SHOULD CONTINUE TO BLOSSOM UNTIL THE
ASSOCIATED UPPER TROUGH MOVES THROUGH AFTER MIDNIGHT. WITH THE
EXCESSIVE RAINFALL THAT HAS ALREADY FALLEN IN THE NORTH...AND THE
EXPECTED HEAVY RAINFALL TONIGHT...WILL CONTINUE THE FLASH FLOOD
WATCH AND EXTEND IT SOUTHWARD TOWARD INTERSTATE 70 IN SOUTHEASTERN
ILLINOIS. EVEN THE AREAS THAT MISSED OUT ON THE RAIN TODAY HAVE
NEARLY SATURATED GROUND FROM THE RECENT HEAVY RAINS. IN ADDITION TO
THE FLASH FLOOD THREAT...MAJOR FLOODING OF SEVERAL OF THE AREA
RIVERS WILL BE LIKELY.

WILL CARRY A CHANCE OF PRECIPITATION IN THE SOUTHEAST SATURDAY
MORNING...AFTERWHICH DRIER HIGH PRESSURE WILL BRING MAINLY
SUNNY/CLEAR SKIES THROUGH THE FIRST PART OF NEXT WEEK. LOWS SATURDAY
NIGHT AND SUNDAY NIGHT WILL BE QUITE COOL...IN THE 40-45 RANGE.

LONG TERM...TUESDAY THROUGH FRIDAY...
FAIRLY QUIET PERIOD EXPECTED NEXT WEEK AT AN UPPER RIDGE MIGRATES
FROM THE ROCKIES EASTWARD INTO THE SOUTHERN STATES BY FRIDAY.
HOWEVER...A COUPLE OF FEATURES WORTHY OF NOTE. THE DETERMINISTIC
MODEL GUIDANCE...ESPECIALLY THE 00Z ECMWF...APPEARS TO BE TOO
AMPLIFIED WITH THE FAST UPPER FLOW ACROSS THE NORTHERN CONUS
TUE-FRI. A LESS AMPLIFIED SOLUTION WOULD FAVOR A COLD FRONT POSSIBLY
FLIRTING WITH NORTHERN IL TUESDAY NIGHT OR WEDNESDAY BEFORE
RETREATING BACK NORTH. THE NEXT BETTER SHOT MAY BE BY NEXT FRIDAY...
BUT WILL KEEP POPS IN THE SLIGHT CHANCE RANGE FOR NOW.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 7 AM CDT SATURDAY FOR ILZ027>031-036>038-
040>057-061.

&&
Hazardous weather outlook, May 15, 2:30 PM CDT, 6 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
230 PM CDT FRI MAY 15 2009

ILZ027>031-036>038-161200-
FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
230 PM CDT FRI MAY 15 2009

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THIS EVENING.
SOME OF THE STORMS MAY REACH SEVERE LEVELS INTO THIS EVENING...
WITH DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO WILL BE
POSSIBLE FROM PEORIA SOUTH.

VERY HEAVY RAINFALL IS ALSO EXPECTED THROUGH THIS EVENING AND RAINFALL
AMOUNTS MAY REACH BETWEEN 1.5 TO 3 INCHES...WITH LOCAL 3 TO 5 INCH
AMOUNTS POSSIBLE. THIS RAIN FALLING ON ALREADY SATURATED
SOILS...WILL AGGRAVATE ONGOING FLOODING PROBLEMS ACROSS THE AREA.

SHOWERS AND THUNDERSTORMS WILL SHIFT SOUTHEAST OF THE AREA AFTER
3 AM TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

MANY AREA RIVERS WILL REMAIN AT OR ABOVE FLOOD STAGE FOR THE
NEXT SEVERAL DAYS. IN PARTICULAR...THE ILLINOIS...MACKINAW...AND
SPOON RIVERS WILL EXPERIENCE FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 3 AND 10 PM.

ILZ040>057-061>063-066>068-071>073-161200-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-
DE WITT-DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MASON-
MENARD-MORGAN-MOULTRIE-PIATT-RICHLAND-SANGAMON-SCHUYLER-SCOTT-
SHELBY-VERMILION-
230 PM CDT FRI MAY 15 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS LATE
THIS AFTERNOON AND EVENING NORTH OF I-70 AND SOUTH OF I-70
TONIGHT...AS A COLD FRONT PUSHES EAST ACROSS THE AREA. SOME OF THE
STORMS MAY REACH SEVERE LEVELS...WITH DAMAGING WINDS AND LARGE
HAIL. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE NORTH OF I-70.
LOCALLY HEAVY RAINFALL MAY DEVELOP...AND FALL ON ALREADY SATURATED
SOILS. ANY ONGOING FLOODING PROBLEMS ACROSS THE AREA WILL LIKELY
BE AGGRAVATED.

SHOWERS AND THUNDERSTORMS WILL SHIFT SOUTHEAST OF THE AREA EARLY
SATURDAY MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

MANY AREA RIVERS WILL REMAIN AT OR ABOVE FLOOD STAGE FOR THE
NEXT SEVERAL DAYS. IN PARTICULAR...THE ILLINOIS...SANGAMON...
LITTLE WABASH...AND EMBARRAS RIVERS WILL EXPERIENCE FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 5 PM AND 1 AM.

HUETTL

In the hours before

Local storm report, May 15, 8:13 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
813 PM CDT FRI MAY 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0809 PM     FLASH FLOOD      2 SSW RANTOUL           40.28N 88.17W
05/15/2009                   CHAMPAIGN          IL   TRAINED SPOTTER

            LOCAL ROADS NEAR RANTOUL HAVE 6 TO 8 INCHES OF WATER

&&

DPK
Local storm report, May 15, 8:33 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
833 PM CDT FRI MAY 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HEAVY RAIN       LANE                    40.13N 88.85W
05/15/2009  M1.88 INCH       DE WITT            IL   MESONET

            STORM TOTAL...SWOP

&&

DPK
Local storm report, May 15, 8:34 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
834 PM CDT FRI MAY 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HAIL             5 W DANVILLE            40.14N 87.71W
05/15/2009  M1.00 INCH       VERMILION          IL   EMERGENCY MNGR

&&

DPK
Local storm report, May 15, 8:36 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
836 PM CDT FRI MAY 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     HEAVY RAIN       SULLIVAN                39.60N 88.61W
05/15/2009  M1.50 INCH       MOULTRIE           IL   MESONET

&&

DPK
Local storm report, May 15, 8:51 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
851 PM CDT FRI MAY 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 PM     FLASH FLOOD      1 W ROSSVILLE           40.38N 87.69W
05/15/2009                   VERMILION          IL   EMERGENCY MNGR

            1 FOOT OF WATER OVER ATTICA ROAD

0843 PM     FLASH FLOOD      FAIRMOUNT               40.05N 87.83W
05/15/2009                   VERMILION          IL   EMERGENCY MNGR

            ALL VILLAGE STREETS ARE FLOODED

0843 PM     FLASH FLOOD      SIDELL                  39.91N 87.82W
05/15/2009                   VERMILION          IL   EMERGENCY MNGR

            ALL STREETS FLOODED

0843 PM     FLASH FLOOD      DANVILLE                40.14N 87.62W
05/15/2009                   VERMILION          IL   EMERGENCY MNGR

            MANY CITY STREETS FLOODED

0846 PM     HAIL             GEORGETOWN              39.98N 87.64W
05/15/2009  M0.88 INCH       VERMILION          IL   EMERGENCY MNGR

&&

DPK
Local storm report, May 15, 8:53 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
853 PM CDT FRI MAY 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0851 PM     HEAVY RAIN       5 S DANVILLE            40.07N 87.62W
05/15/2009  M1.25 INCH       VERMILION          IL   EMERGENCY MNGR

            1.25 INCHES IN 30 MINUTES

0800 PM     HEAVY RAIN       2 W CHESTNUT            40.07N 89.24W
05/15/2009  M2.25 INCH       LOGAN              IL   MESONET

            STORM TOTAL SO FAR...COCORAHS REPORT

&&

DPK

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 7:04 PM CDTFlash Flood WarningILXChampaign, Piatt, Vermilion6 hr
May 15, 7:04 PM CDTSevere Thunderstorm WarningILXChristian, Macon, Shelby41 min
May 15, 7:19 PM CDTSevere Thunderstorm WarningILXChampaign, Vermilion41 min
May 15, 7:35 PM CDTFlash Flood WarningILXFulton, Knox, Marshall, Peoria, Schuyler, Stark and 2 more4 hr
May 15, 7:50 PM CDTSevere Thunderstorm WarningILXChampaign, Vermilion40 min
May 15, 7:57 PM CDTFlash Flood WarningILXChristian, Moultrie, Shelby6 hr
May 15, 8:18 PM CDTFlash Flood WarningILXClark, Coles, Cumberland, Douglas, Edgar6 hr
May 15, 8:48 PM CDTSevere Thunderstorm WarningILXColes, Cumberland, Moultrie, Shelby42 min
May 15, 9:21 PM CDTAreal Flood AdvisoryILXEffingham3 hr
May 15, 9:39 PM CDTAreal Flood AdvisoryILXClay, Jasper, Richland3 hr
May 15, 9:50 PM CDTSpecial Weather StatementILXClark40 min
May 15, 10:22 PM CDTAreal Flood AdvisoryILXCrawford, Lawrence5 hr
May 15, 10:44 PM CDTAreal Flood WarningILXFulton, Knox, McLean, Marshall, Mason, Peoria and 3 more6 days
May 15, 11:31 PM CDTAreal Flood WarningILXCass, DeWitt, Douglas, Logan, Macon, Mason and 6 more35 days
May 16, 12:45 AM CDTAreal Flood WarningILXClay, Crawford, Effingham, Jasper, Lawrence, Richland146 days
May 16, 12:59 AM CDTAreal Flood WarningILXChampaign, Logan, Vermilion172 days
May 16, 1:56 AM CDTAreal Flood WarningILXChristian, Clark, Coles, Cumberland, Douglas, Edgar and 2 more186 days
May 16, 2:17 AM CDTRiver Flood WarningILXVermilion50 hr
May 16, 6:58 AM CDTRiver Flood WarningILXCrawford, Jasper38 hr
May 16, 10:23 AM CDTRiver Flood WarningILXCass, Mason, Menard6 days
May 16, 11:50 AM CDTAreal Flood WarningILXCass, DeWitt, Logan, McLean, Macon, Mason and 6 more189 days
May 16, 1:03 PM CDTAreal Flood WarningILXChampaign, Logan, Vermilion224 days
May 16, 6:16 PM CDTAreal Flood WarningILXLogan, Mason225 days

Nearby

Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.